Closed symmetric monoidal structures on the category of graphs
Theory and applications of categories, Tome 41 (2024), pp. 760-784
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We show that the category of (reflexive) graphs and graph maps carries exactly two closed symmetric monoidal products: the box product and the categorical product.
Publié le :
Classification :
18M05, 05C76
Keywords: graph, product, monoidal category, Day convolution
Keywords: graph, product, monoidal category, Day convolution
@article{TAC_2024_41_a22,
author = {Krzysztof Kapulkin and Nathan Kershaw},
title = {Closed symmetric monoidal structures on the category of graphs},
journal = {Theory and applications of categories},
pages = {760--784},
year = {2024},
volume = {41},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2024_41_a22/}
}
Krzysztof Kapulkin; Nathan Kershaw. Closed symmetric monoidal structures on the category of graphs. Theory and applications of categories, Tome 41 (2024), pp. 760-784. http://geodesic.mathdoc.fr/item/TAC_2024_41_a22/